# SDR FDEA200901190242

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Hinge
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR 121 BL RIGHT HINGE ARM IS CRACKED IN THE RADIUS.  REMOVED DOOR IAW AMM 52-41-14.  REPAIRED DOOR IAW IAW SRM 52-41-14.  RE-INSTALLED DOOR & ADJUSTED IAW AMM 52-41-14.  OPS CHECKED DOOR AND WARNING SYS IAW AMM 52-41-14.  OPS CHECKED GOOD.
